# SDR DALA2022072605148

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 WEAR ON LOWER SKIN 20 IN TO INBD EDGE AT TRAILING EDGE WEDGE SLAT 5. CORRECTIVE ACTION: SUMMARY OF NRC: 00031 LOWER SKIN 20 IN TO INBD EDGE AT TRAILING EDGE WEDGE SLAT 5 WAS REPAIRED PER PRI 600560-14 REV 0 AND ER/A 600560-14 REV. ORIGINAL. (2332246)
